Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: FREUDENBERG MEDICAL, LLC STEERABLE INTRODUCER SHEATH 12F
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
FREUDENBERG MEDICAL, LLC STEERABLE INTRODUCER SHEATH 12F
Model Number
SS120065
Medical Device Problem Code
Material Rupture (1546)
Health Effect - Clinical Code
Unspecified Vascular Problem (4441)
Date of Event
04/06/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that while using the sheath during a patient procedure the balloon ruptured in the heart.The patient's chest had to be opened so the that the device could be manually removed.The patient is reportedly stable after the procedure.
New Search
Submit an Adverse Event Report
Brand Name
STEERABLE INTRODUCER SHEATH 12F
Common Device Name
STEERABLE INTRODUCER SHEATH
Manufacturer
(Section D)
FREUDENBERG MEDICAL, LLC
2301 centennial blvd
jeffersonville IN 47130 8976
MDR Report Key
11796590
Report Number
1000121130-2021-00001
Device Sequence Number
17105382
Product Code
DRA
UDI-Device Identifier
00850004312049
UDI-Public
00850004312049
Combination Product (Y/N)
N
Initial Reporter State
TX
Initial Reporter Country
US
PMA/510(K) Number
K192422
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional,user faci
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
05/04/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
SS120065
Device Catalogue Number
PN1008533-004
Device Lot Number
UNKNOWN
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
04/06/2021
Initial Report FDA Received Date
05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;